MathSciNet Relay Station
MathSciNet bibliographic data
MR767905 01A55 (11B83 11F03 14K25)
Cox, David A. The arithmetic-geometric mean of Gauss. Enseign. Math. (2) 30 (1984), no. 3-4, 275–330.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement